# SDR MASA200700546

- Difficulty date: September 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 7,200 hours, 5,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT ROW 7 INOP.  MX RE-LAMPED.
